# SDR DALA14030363237

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 43L IN AFT CARGO BAY BETWEEN FRAMES 56 - 57.  REPLACED STRINGER BETWEEN FRAMES 54 - 60 IAW SRM 51-72-11, DRAWINGS D53470345, & D53470342.
